# SDR AALA2018072309008

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug MD 83
- Aircraft serial: 53618
- Aircraft time: 53,128 hours, 27,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR INDICATION MESSAGE, EMERGENCY DECLARED. AIRCRAFT LANDED IN DFW WITHOUT FURTHER INCIDENT, NOT OVERWEIGHT. NOSE GEAR UNSAFE AT HANDLE IN THE UP POSITION, NORMAL DOWN AND LOCK INDICATION.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR UP & DOWN LOCKED SENSOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 32-60-05.
